ABOUT THE SUMMIT

For the second year, NAMSA will offer the North American Biocompatibility Summit (NABS), a limited-seating event that will provide industry insights and expertise sharing on the biocompatibility of medical devices, including the latest regulatory updates, biological evaluation strategies and best practices that lead to successful biocompatibility programs.

Sessions will be led by the medical device industry’s foremost biological safety experts and will highlight:

  • Regulatory strategies and how they relate to ISO 10993
  • New and innovative biocompatibility methods and technologies
  • The relationship between material/chemical characterization and biocompatibility testing
  • Toxicology and risk management
  • Industry case studies

Join NAMSA and various sponsors for this one day exclusive summit to learn and network with top scientists, toxicologists, and industry leaders in the medical device biocompatibility field at one of Minnesota’s top destination breweries.

Topics the Summit Will Cover

Toxicological Risk Assessment Tools

EU MDR & GSPR Requirements & Biocompatibility Evaluation for Medical Devices

Sampling & Analysis of Volatile Organic Compounds Released from Respiratory Medical Devices

Case Study: Analysis of the Extractables/ Leachables Profile from a Ventilator Circuit in Support of a 510(k)

In Vitro Blood Loop Hemocompatibility Testing

Updates on ISO 10993-10 & Future Considerations

AdvaMed & FDA Interactions on Chemical Characterization

New Directions for the Biological Safety Evaluation of Medical Devices

Summit Schedule

7:00 – 8:00 AM

Number of Sessions Breakfast & Registration
Length of Sessions 1 hr
LEARN MORE  

8:00 – 10:00 AM

Number of Sessions 3 Topics
Length of Sessions 2 hrs
LEARN MORE  

10:00 – 10:30 AM

Networking Networking Break
Length of Sessions 30 mins
LEARN MORE  

10:30 AM – 12:00 PM

Number of Sessions 2 Topics
Length of Sessions 1 hr 30 mins
LEARN MORE  

12:00 – 1:00 PM

  
Lunch, Brews, Networking
LEARN MORE  

1:00 – 3:15 PM

Number of Sessions 3 Topics
Length of Sessions 1 hr 30 mins
LEARN MORE  

3:15 – 3:45 PM

Networking Networking Break
Length of Sessions 30 mins
LEARN MORE  

3:45 – 5:00 PM

Number of Sessions 2 Topics
Length of Sessions 1 hr 15 mins
LEARN MORE  

5:00 – 6:00 PM

Networking Networking
Length of Sessions 1 hr
LEARN MORE  

Thank you to SenzaGen and Yoh Specialty Practices for their Silver Sponsorship Commitment! Additional Sponsorship Opportunities Still Available; for more details, please contact Shauna Brick at sbrick@namsa.com or 763-213-7571.

About the Venue

EVENT LOCATION

Day Block Event Center
1103 S. Washington Ave. 
Minneapolis, MN 55415
dayblock.com/

Get Directions

NEARBY HOTELS

Hotel rooms are available at ALOFT Minneapolis; please contact 1-877-GO-ALOFT to reserve. Additional hotel options may also be found by clicking here

REGISTER NOW

As a global leader in medical device innovation, Minneapolis is a perfect location for this summit addressing one of the hottest topics in the medical device industry today. Located at one of Minnesota’s most successful micro-breweries, you will experience excellent food, incredible drink options in a networking forward atmosphere!

Due to limited seating, the number of attendees will ensure you will have the opportunity to personally connect and network with fellow attendees, speakers, and event sponsors. 

Questions About The Event?

Feel free to contact us should you have any questions about the
North American Biocompatibility Summit.